Vol. 208, No. 2, 2003

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Proof of the Double Bubble Conjecture in R4 and certain higher dimensional cases

Ben W. Reichardt, Cory Heilmann, Yuan Y. Lai and Anita Spielman

Vol. 208 (2003), No. 2, 347–366
Abstract

We prove that the standard double bubble is the minimizing double bubble in R4 and in certain higher dimensional cases, extending the recent work in R3 of Hutchings, Morgan, Ritoré and Ros.

Milestones
Received: 29 February 2000
Revised: 28 November 2000
Published: 1 February 2003
Authors
Ben W. Reichardt
EECS Department
Computer Science Division
UC Berkeley
Cory Heilmann
Department of Statistics
Iowa State
Yuan Y. Lai
Department of Mathematics
UC Davis
Anita Spielman
Department of Mathematics
Williams College
Williamstown, MA 01267